Eigenfunctions of expected value operators in the Wishart distribution, II

Kushner, H. B., Lebow, Arnold, Meisner, Morris . Journal of Multivariate Analysis 1981. 11 :418-433

Locate this article in:

Bibtex

@article{CIS-41868,
  Author = {Kushner, H. B. and Lebow, Arnold and Meisner, Morris},
  Title = {Eigenfunctions of expected value operators in the Wishart distribution, II},
  Journal = {Journal of Multivariate Analysis},
  Volume = {11},
  Year = {1981},
  Pages = {418--433},
  Keywords = {}
}

Similar articles